Imbedding theorems for a space having its metric degenerating on a rectilinear portion of the domain boundary
Doklady Akademii Nauk, Tome 114 (1957) no. 3, pp. 468-471
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_114_3_a4,
author = {V. K. Zakharov},
title = {Imbedding theorems for a space having its metric degenerating on a rectilinear portion of the domain boundary},
journal = {Doklady Akademii Nauk},
pages = {468--471},
year = {1957},
volume = {114},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_114_3_a4/}
}
TY - JOUR AU - V. K. Zakharov TI - Imbedding theorems for a space having its metric degenerating on a rectilinear portion of the domain boundary JO - Doklady Akademii Nauk PY - 1957 SP - 468 EP - 471 VL - 114 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1957_114_3_a4/ LA - ru ID - DAN_1957_114_3_a4 ER -
V. K. Zakharov. Imbedding theorems for a space having its metric degenerating on a rectilinear portion of the domain boundary. Doklady Akademii Nauk, Tome 114 (1957) no. 3, pp. 468-471. http://geodesic.mathdoc.fr/item/DAN_1957_114_3_a4/